# SDR CALA2014110701426

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 6,411 hours, 915 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 50012YFCAL
- Part serial: 10828
- Condition: No Test
- Location: Forward
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PORTABLE ELT WILL NOT TEST.  REPLACED FWD PORTABLE ELT IAW WC 78-2560-1-7800 & MM 25-63-01.
